# SDR 96ZZZX1007

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 214175150105
- Condition: Failed
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WILL NOT RESET.
